American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32H99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] James E. Joseph and Myung H. Kwack. A generalization of a theorem of Heins . Proc. Amer. Math. Soc. 128 (2000) 1697-1701. MR 1641112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Bernard Coupet, Hervé Gaussier and Alexandre Sukhov. Regularity of CR maps between convex hypersurfaces of finite type. Proc. Amer. Math. Soc. 127 (1999) 3191-3200. MR 1610940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Yu Qing Chen. A note on holomorphic maps with unipotent Jacobian matrices. Proc. Amer. Math. Soc. 127 (1999) 2041-2044. MR 1485463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Eric Bedford. Action of the automorphisms of a smooth domain in ${\bf C}\sp n$ . Proc. Amer. Math. Soc. 93 (1985) 232-234. MR 770527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] B. L. Fridman. One example of the boundary behaviour of biholomorphic transformations . Proc. Amer. Math. Soc. 89 (1983) 226-228. MR 712627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Giancarlo Travaglini. An analogue of the Schwarz lemma for bounded symmetric domains . Proc. Amer. Math. Soc. 88 (1983) 85-88. MR 691282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] S. M. Webster. Holomorphic mappings of domains with generic corners . Proc. Amer. Math. Soc. 86 (1982) 236-240. MR 667281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yoshihisa Kubota. A note on holomorphic imbeddings of the classical Cartan domains into the unit ball . Proc. Amer. Math. Soc. 85 (1982) 65-68. MR 647899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Walter Rudin. Totally real Klein bottles in ${\bf C}\sp{2}$ . Proc. Amer. Math. Soc. 82 (1981) 653-654. MR 614897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Walter Rudin. Holomorphic maps that extend to automorphisms of a ball . Proc. Amer. Math. Soc. 81 (1981) 429-432. MR 597656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Mau Hsiang Shih. Bolzano's theorem in several complex variables . Proc. Amer. Math. Soc. 79 (1980) 32-34. MR 560578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] H. Alexander. Extremal holomorphic imbeddings between the ball and polydisc . Proc. Amer. Math. Soc. 68 (1978) 200-202. MR 0473239.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1